arrow
Volume 35, Issue 3
A Weighted Singular Trudinger-Moser Inequality

Peng-Xiu Yu

J. Part. Diff. Eq., 35 (2022), pp. 208-222.

Published online: 2022-06

Export citation
  • Abstract

In this paper, we obtained the extremal function for a weighted singular Trudinger-Moser inequality by  blow-up analysis in the Euclidean space $\mathbb{R}^2$. This extends recent results of Hou (J. Inequal. Appl.,  2018) and similar result was proved by Zhu (Sci. China Math., 2021).

  • Keywords

Singular Trudinger-Moser inequality extremal function blow-up analysis.

  • AMS Subject Headings

35J15, 46E35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

pxyu@ruc.edu.cn (Peng-Xiu Yu)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-35-208, author = {Peng-Xiu and Yu and pxyu@ruc.edu.cn and 10173 and School of Mathematics, Renmin University of China, Beijing 100872, China and Peng-Xiu Yu}, title = {A Weighted Singular Trudinger-Moser Inequality}, journal = {Journal of Partial Differential Equations}, year = {2022}, volume = {35}, number = {3}, pages = {208--222}, abstract = {

In this paper, we obtained the extremal function for a weighted singular Trudinger-Moser inequality by  blow-up analysis in the Euclidean space $\mathbb{R}^2$. This extends recent results of Hou (J. Inequal. Appl.,  2018) and similar result was proved by Zhu (Sci. China Math., 2021).

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v35.n3.2}, url = {http://global-sci.org/intro/article_detail/jpde/20772.html} }
TY - JOUR T1 - A Weighted Singular Trudinger-Moser Inequality AU - Yu , Peng-Xiu JO - Journal of Partial Differential Equations VL - 3 SP - 208 EP - 222 PY - 2022 DA - 2022/06 SN - 35 DO - http://doi.org/10.4208/jpde.v35.n3.2 UR - https://global-sci.org/intro/article_detail/jpde/20772.html KW - Singular Trudinger-Moser inequality KW - extremal function KW - blow-up analysis. AB -

In this paper, we obtained the extremal function for a weighted singular Trudinger-Moser inequality by  blow-up analysis in the Euclidean space $\mathbb{R}^2$. This extends recent results of Hou (J. Inequal. Appl.,  2018) and similar result was proved by Zhu (Sci. China Math., 2021).

Peng-Xiu Yu. (2022). A Weighted Singular Trudinger-Moser Inequality. Journal of Partial Differential Equations. 35 (3). 208-222. doi:10.4208/jpde.v35.n3.2
Copy to clipboard
The citation has been copied to your clipboard